Items where Division is "Faculty of Physics and Mathematics > Department of Mathematical Analysis, Business Analysis and Statistics" and Year is 2018

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: G | L | P | S | T | Z | Г | П | С | Ш
Number of items: 19.


Gryshchuk, S. V. (2018) On some cases of plane orthotropy. Recherches sur les d´eformations, LXVIII (2). pp. 71-76.


Luna-Elizarrarás, M. E. and Shapiro, M. and Шпакiвський, В. С. (2018) On the Hausdorff Analyticity for Quaternion-Valued Functions. Complex Analysis and Operator Theory. ISSN 1661-8254


Pogoruі, А. А. and Rodríguez-Dagnino, Ramón M. (2018) Interaction of particles governed by telegraph process. Random Operators and Stochastic Equations.


Sevost’yanov, Е. А. (2018) On boundary behavior of mappings with two normalized conditions. Mat. Studii.

Sevost’yanov, Е. А. (2018) On the global behavior of homeomorphisms of metric spaces. J. Math. Sci..

Sevost’yanov, Е. А. and Golberg, А. (2018) Absolute continuity on paths of spatial open discrete mappings. Analysis and Mathematical Physics.

Sevost’yanov, Е. А. and Il'yutko, D. P. (2018) Boundary behavior of open discrete mappings on Riemannian manifolds. Sbornik Mathematics..

Sevost’yanov, Е. А. and Petrov, E. A. (2018) On the Equicontinuity of Homeomorphisms of Orlicz and Orlicz-Sobolev Classes in the Closure of a Domain. Ukr. Math. J..

Shpakivskyi, V. S. and Kuzmenko, T. S. (2018) Quaternionic G–Monogenic Mappings in Em. International Journal of Advanced Research in Mathematics, 12. pp. 1-34. ISSN 2297-6213


Targonskii, A. L. and Targonskaya, I. I. (2018) Extreme problem for partially nonoverlapping domains on a Riemann sphere. Journal of Mathematical Sciences.


Zinovchuk, A. V. and Gryschyк, А. М. (2018) Alloy-assisted Auger recombination in InGaN. Optical and Quantum Electronics.


Герус, О. Ф. (2018) On the Cauchy theorem for hyperholomorphic functions of spatial variable. Journal of Mathematical Sciences (1). pp. 1-6. ISSN 1072-3374

Грищук, С. В. (2018) Комутативнi комплекснi алгебри другого рангу з одиницею та деякi випадки плоскої ортотропiї. Український математичний журнал, 70 (8). pp. 1058-1071. ISSN 1027-3190

Грищук, С. В. (2018) Моногенні функції у двовимірних комутативних алгебрах для рівнянь плоскої ортотропії. Труды ИПММ НАН Украины. pp. 1-12. ISSN 1683-4720


Плакса, С. А. (2018) Metadata of the chapter that will be visualized in SpringerLink. Models and Theories in Social Systems, 1. pp. 1-32.

Плакса, С. А. and Шпаківський, В. С. (2018) Integral theorems for monogenic functions in an infinite-dimensional space with a commutative multiplication. Recherches sur les d´eformations, 2 (LXVIII). pp. 25-36.


Севостьянов, Є. О. and Скворцов, С. О. and Таргонський, А. Л. (2018) Елементи теорії функцій дійсної змінної. [Teaching Resource]

Севостьянов, Е. А. and Markysh, A. A. (2018) On Sokhotski–Casoratti-Weierstrass theorem on metric spaces. In: "Contemporary analysis and nonlinear boundary problems", Sloviansk.


Шпаківський, В. С. (2018) Про моногеннi функцiї, визначенi в рiзних комутативних алгебрах. Український математичний вiсник, 15 (2). pp. 272-294.

This list was generated on Sun Aug 1 22:43:33 2021 EEST.